MathSciNet Relay Station
MathSciNet bibliographic data
MR1914264 14A20
Zoonekynd, Vincent Théorème de van Kampen pour les champs algébriques. (French) [The van Kampen theorem for algebraic stacks] Ann. Math. Blaise Pascal 9 (2002), no. 1, 101–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement